MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ
Model Number CTF01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic insertion of peritoneal catheter - "a trocar that cracked while inserting with the obturator in place.The item # is ctf01 lot # 1224762 doctor insertion of a peritoneal catheter (laparoscopically) no harm to the patient.Another inserted and the case was completed." type of intervention - another inserted and the case was completed.Patient status - no harm to the patient additional information received via e-mail from applied medical sales representative on (b)(6) 2016: just the shaft of the cannula cracked.The trocar did not break off into more than one piece, it was barely still attached.No pieces fell into the patient.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering confirmed the returned cannula was fractured at the shaft.During the manufacturing process, all trocars are thoroughly inspected and tested for functionality and performance prior to packaging.Although the exact root cause of this event could not be confirmed, applied medical has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
CTF01, 5X150 KII FIOS ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5948387
Report Number2027111-2016-00619
Device Sequence Number639053
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014(17)170605(30)01(10)1224762
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/05/2017
Device Model NumberCTF01
Device Catalogue Number101061001
Device Lot Number1224762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1